Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
17 p, 657.2 KB Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)
In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in R3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. [...]
2014 - 10.1090/S0002-9939-2014-11923-X
Proceedings of the American Mathematical Society, Vol. 142 Núm. 6 (2014) , p. 2047-2062  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.